# SDR CA000918002

- Difficulty date: July 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,747 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL AT 27 DEGREES. BPSU AND MEN POWER SENT TO OTTAWA FOR REPAIR. REPLACED BRAKE POSITIONING SENSING UNIT (BPSU), RIGGED AND OPERATIONAL CHECK CARRIED OUT. FOUND SERVICEABLE.
